Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 9, NWS Tulsa, OK

March 3, 2008Crawford County, Arkansas; Sequoyah County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 3, 2008, 5:54 PM CST for Crawford County, Arkansas; Sequoyah County, Oklahoma. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 5:54 PM CST (23:54 UTC)
Expired
Mar 4, 2008, 12:57 AM CST
In force
7 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Crawford County, AR, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lee Creek near Van Buren LCR (VBRA4).

Action stage
399 ft
Minor stage
401 ft
Moderate stage
404 ft
Major stage
405 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 032354
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
554 PM CST MON MAR 03 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... 

  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-040738-
/O.NEW.KTSA.FL.W.0009.080303T2354Z-080304T0738Z/
/VBRA4.1.ER.080303T2334Z.080304T0000Z.080304T0138Z.UU/
554 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1204 PM MONDAY THE STAGE WAS 397.10 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 401.0 FEET. 
* IMPACT...AT 401.0 FEET...WATER MAY BEGIN TO COVER AN ACCESS ROAD 
  INTO TAILWATER PARK.

$$
2 follow-up statements
000 
WGUS84 KTSA 040113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CST MON MAR 03 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA..
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
  
  
ARC033-OKC135-040738-
/O.CON.KTSA.FL.W.0009.000000T0000Z-080304T0738Z/
/VBRA4.1.ER.080303T2358Z.080304T0000Z.080304T0138Z.UU/
713 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  550 PM MONDAY THE STAGE WAS 399.10 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 401.0 FEET. 
* FORECAST...LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 401 FEET 
  THIS EVENING...AND FALL BELOW 400 FEET BY 6 AM TUESDAY. 
* IMPACT...AT 401.0 FEET...WATER WILL COVER AN ACCESS ROAD 
  INTO TAILWATER PARK.

$$
000 
WGUS84 KTSA 040657
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CST TUE MAR 04 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
  
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC079-041457-
/O.EXT.KTSA.FL.W.0005.000000T0000Z-080304T2007Z/
/PTAO2.1.ER.080303T1942Z.080304T0400Z.080304T1407Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 25.61 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT 
  CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF 
  BRAZIL CREEK.

$$

OKC079-041457-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-080306T1023Z/
/PANO2.2.ER.080303T1416Z.080305T0000Z.080306T0423Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 36.44 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 38.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE.

$$

ARC033-131-041457-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-080304T1930Z/
/VBUA4.1.ER.080304T0751Z.080304T1200Z.080304T1330Z.NO/
1257 AM CST TUE MAR 04 2008

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM MONDAY THE STAGE WAS 20.76 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

OKC127-041456-
/O.CON.KTSA.FL.W.0008.000000T0000Z-080305T0643Z/
/ANTO2.1.ER.080303T2203Z.080304T0600Z.080305T0043Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 26.69 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* IMPACT...AT 27.0 FEET...MINOR FLOODING WILL OCCUR ALONG WEST BANK OF
  KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER GROUND.

$$

ARC033-OKC135-040727-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-080304T0738Z/
/VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LEE CREEK NEAR VAN BUREN.
* AT  550 PM MONDAY THE STAGE WAS 399.10 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* FORECAST...THE LEE CREEK NEAR VAN BUREN CRESTED BELOW FLOOD STAGE 
  AT 399.1 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 401.0 FEET...WATER MAY BEGIN TO COVER AN ACCESS ROAD 
  INTO TAILWATER PARK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 3, 4:07 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 3, 4:07 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
407 PM CST MON MAR 3 2008

.DISCUSSION...
EACH SUBSEQUENT MODEL RUN IS TRENDING MORE TO THE RIGHT WITH THE
TRACK OF THE DEEPENING UPPER LOW THAT WILL AFFECT THE AREA
OVERNIGHT. THE LOW LEVEL DRY AIR CONTINUES TO PUSH SOUTH SO THIS
TREND LOOKS REASONABLE. THE ONLY CHANGE TO THE HEADLINES AT THIS
POINT IS TO UPGRADE FAR SOUTHEAST OKLAHOMA TO A WINTER STORM
WARNING. THE NORTHERN ROW OF COUNTIES IN THE ADVISORY WILL LIKELY
SEE LITTLE OR NO SNOW BUT SINCE 1/2 INCH OR SO IS STILL POSSIBLE
AND TEMPERATURES WILL BE BELOW FREEZING WILL LET THE ADVISORY RIDE
FOR NOW. THE HEAVIEST SNOW WILL LIKELY BE SOMEWHERE IN NORTHWEST
ARKANSAS WHERE LOCAL AMOUNTS OVER 8 INCHES WILL BE POSSIBLE.

THE SNOW SHOULD END EARLY TUESDAY WITH SUNSHINE RETURNING TO THE
AREA BY AFTERNOON. TEMPERATURES WILL REMAIN COLD OVER THE SNOW
COVER BUT WILL WARM TO NEAR 50 OUTSIDE OF SNOW COVERED AREAS. A
WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA WEDNESDAY BUT
AFTERNOON TEMPERATURES WILL BE MILDER THAN TUESDAY. MOST OF THE
SNOW SHOULD BE MELTED BY AFTERNOON SO MOST PLACES SHOULD REACH THE
50S.

WILL KEEP THURSDAY THROUGH MONDAY DRY FOR NOW. THE GFS DOES SHOW
SOME POTENTIAL FOR SNOW FRIDAY WITH THE CANADIAN ABOUT A DAY LATER
WITH THIS. THE ECMWF REMAINS DRY THROUGHOUT THE PERIOD. WITH ALL
THE MODEL DISPARITY...PREFER TO KEEP IT DRY FOR NOW. AFTER A
CHILLY FRIDAY AND SATURDAY...TEMPERATURES WILL RETURN TO NORMAL
LEVELS BY SUNDAY AND MONDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   27  47  31  55 /  50  10   0  10
FSM   28  42  26  58 /  90  10   0  10
MLC   28  43  32  58 /  90  10   0  10
BVO   25  48  27  54 /  30  10   0  10
FYV   26  36  20  53 /  90  20   0  10
BYV   24  35  23  50 /  90  30   0  10
MKO   28  43  28  57 /  80  10   0  10
MIO   25  44  27  50 /  50  10   0  10
F10   28  46  31  56 /  70  10   0  10
HHW   30  43  34  60 /  90  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 AM TUESDAY FOR OKZ049-OKZ053-OKZ063-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

     WINTER WEATHER ADVISORY UNTIL 6 AM TUESDAY FOR OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.

AR...WINTER STORM WARNING UNTIL 6 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...23
LONG TERM....05

PLATE
Hazardous weather outlook, Mar 3, 12:47 PM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CST MON MAR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1247 PM CST MON MAR 3 2008

..SIGNIFICANT SNOWFALL EXPECTED THIS EVENING AND OVERNIGHT FOR
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND ALL OF NORTHWEST ARKANSAS
	ONSET...THIS EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
THE HEAVIER RAIN THAT PROMPTED THE FLASH FLOOD WARNINGS HAS
PUSHED OFF TO THE EAST...HOWEVER RUNOFF FROM THE HEAVIER RAINS MAY
CONTINUE MAKE SOME LOW WATER CROSSINGS IMPASSABLE THIS AFTERNOON.

COLDER AIR WILL CONTINUE TO FILTER SLOWLY SOUTH ACROSS THE
REGION THIS AFTERNOON. PRECIPITATION THATS CURRENTLY LIQUID
MAY BEGIN TO MIX WITH SLEET AN POSSIBLY SOME FREEZING RAIN BEFORE
TRANSITIONING TO SNOW DURING THE AFTERNOON ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. WARM GROUND CONDITIONS SHOULD
LIMIT ICE ACCUMULATIONS TO MAINLY ELEVATED SURFACES. ISOLATED WIND
GUSTS TO 35 MPH WILL BE POSSIBLE ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON.

THE MORE SIGNIFICANT WINTER THREAT WILL ARRIVE BY THIS EVENING AND
OVERNIGHT. A STRONG UPPER LEVEL SYSTEM CURRENTLY DIGGING ACROSS
EASTERN NEW MEXICO AND WESTERN TEXAS WILL BEGIN TO LIFT NORTHEAST
AND TRACK ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. THIS
FORECASTED TRACK FAVORS A BAND OF LOCALLY HEAVY SNOWFALL TO SET UP
ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS
TIME...A 4 TO 6 INCH SWATH OF SNOW APPEARS POSSIBLE...GENERALLY
FROM PITTSBURG COUNTY EXTENDING EAST NORTHEAST THROUGH SEBASTIAN
COUNTY... THEN FURTHER NORTHEAST ACROSS CARROLL COUNTY IN
NORTHWEST ARKANSAS. SNOWFALL AMOUNTS FARTHER SOUTH...INCLUDING FAR
SOUTHEAST OKLAHOMA APPEAR FAR LESS LIKELY AT THIS TIME. THIS AREA
WILL BE PLACED IN A WINTER WEATHER ADVISORY WHICH WILL BE
EFFECTIVE THIS EVENING. ADDITIONALLY...A WINTER WEATHER ADVISORY
REMAINS IN EFFECT FOR AREAS ROUGHLY ALONG AND NORTHWEST OF
OKMULGEE TO MIAMI. NOWATA...WASHINGTON ...OSAGE AND PAWNEE
COUNTIES REMAIN EXCLUDED AS THESE AREAS WILL SEE LIMITED EFFECTS
FROM THIS UPPER SYSTEM.

PLEASE REFER TO THE LATEST SUITE OF WINTER WEATHER
PRODUCTS...OKCWSWTSA...FOR DETAILED INFORMATION.

THE TRACK OF THE UPPER LOW REMAINS UNCERTAIN AT THIS TIME...AND
SNOWFALL FORECASTS WILL BE REFINED AS WARRANTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD STAY TUNED TO THE LATEST FORECASTS.
PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN
TULSA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LINGERING LIGHT SNOW WILL BE POSSIBLE OVER FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EARLY TUESDAY MORNING. ONLY MINOR ACCUMULATIONS
ARE EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 3, 1:46 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             1 W SAPULPA             36.00N 96.13W
03/02/2008  E0.75 INCH       CREEK              OK   LAW ENFORCEMENT

0855 PM     HAIL             ANTLERS                 34.23N 95.62W
03/02/2008  E0.75 INCH       PUSHMATAHA         OK   LAW ENFORCEMENT

0935 PM     TSTM WND DMG     SHAMROCK                35.91N 96.58W
03/02/2008                   CREEK              OK   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN.

0930 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
03/02/2008  E60 MPH          CHEROKEE           OK   EMERGENCY MNGR

0915 PM     HAIL             BRAGGS                  35.66N 95.20W
03/02/2008  E0.75 INCH       MUSKOGEE           OK   POST OFFICE

&&

GEW
Local storm report, Mar 3, 2:07 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     3 NE BOSWELL            34.06N 95.83W
03/02/2008                   CHOCTAW            OK   PUBLIC

            LARGE TREE LIMBS DOWN.

&&

GEW
Local storm report, Mar 3, 4:37 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      MC CURTAIN              35.15N 94.97W
03/03/2008                   HASKELL            OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER ACROSS SOUTHEAST
            PART OF THE COUNTY.

0700 AM     FLASH FLOOD      WILBURTON               34.92N 95.31W
03/03/2008                   LATIMER            OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED IN THE NORTHERN PART OF THE COUNTY.

0700 AM     FLASH FLOOD      PANAMA                  35.17N 94.67W
03/03/2008                   LE FLORE           OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED AROUND THE NORTH PART OF THE COUNTY
            DUE TO HIGH WATER.

0700 AM     FLASH FLOOD      8 S STILWELL            35.70N 94.63W
03/03/2008                   ADAIR              OK   LAW ENFORCEMENT

            SECONDARY ROADS FLOODED.

0700 AM     FLASH FLOOD      MULDROW                 35.41N 94.60W
03/03/2008                   SEQUOYAH           OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER IN THE CITY OF
            MULDROW.

1045 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
03/03/2008                   SEBASTIAN          AR   LAW ENFORCEMENT

            SEVERAL ROADS IN THE CITY FLOODED OR CLOSED DUE TO HIGH
            WATER.

1045 AM     FLASH FLOOD      LEQUIRE                 35.10N 95.11W
03/03/2008                   HASKELL            OK   PUBLIC

            SEVERAL SECONDARY ROADS FLOODED.

1045 AM     FLASH FLOOD      RED OAK                 34.95N 95.08W
03/03/2008                   LATIMER            OK   POST OFFICE

            SEVERAL ROADS CLOSED AROUND RED OAK DUE TO HIGH WATER.

1045 AM     FLOOD            POTEAU                  35.05N 94.62W
03/03/2008                   LE FLORE           OK   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER REPORTED
            BY LE FLORE COUNTY SHERIFFS OFFICE.

1045 AM     FLASH FLOOD      8 S STILWELL            35.70N 94.63W
03/03/2008                   ADAIR              OK   LAW ENFORCEMENT

            SECONDARY ROADS FLOODED.

1045 AM     FLASH FLOOD      2 W CHARLESTON          35.30N 94.07W
03/03/2008                   FRANKLIN           AR   PUBLIC

            SEVERAL SECONDARY ROADS FLOODED.

1045 AM     FLASH FLOOD      4 N MULDROW             35.46N 94.60W
03/03/2008                   SEQUOYAH           OK   LAW ENFORCEMENT

            SEVERAL SECONDARY ROADS FLOODED.

0800 AM     FLASH FLOOD      CROWDER                 35.12N 95.67W
03/03/2008                   PITTSBURG          OK   PUBLIC

            WATER IN A FEW BUILDINGS...INCLUDING THE SCHOOL.

&&

RBD
Local storm report, Mar 3, 5:47 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      SILOAM SPRINGS          36.19N 94.54W
03/03/2008                   BENTON             AR   LAW ENFORCEMENT

            A FEW SECONDARY ROADS CLOSED DUE TO HIGH WATER IN THE
            SOUTHWEST PART OF COUNTY.

0900 AM     FLASH FLOOD      2 N ALBION              34.69N 95.10W
03/03/2008                   LATIMER            OK   PUBLIC

            WATER OVER A FEW SECONDARY ROADS.

0945 AM     FLASH FLOOD      HINDSVILLE              36.14N 93.86W
03/03/2008                   MADISON            AR   PUBLIC

            WATER OVER A FEW SECONDARY ROADS.

0945 AM     FLASH FLOOD      BERRYVILLE              36.36N 93.57W
03/03/2008                   CARROLL            AR   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE TO HIGH
            WATER.

0945 AM     FLASH FLOOD      ELKINS                  36.00N 94.01W
03/03/2008                   WASHINGTON         AR   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER.

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 11:43 PM CSTSpecial Weather StatementTSACrawford, Sebastian47 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSABenton62 min
Mar 3, 12:31 AM CSTSpecial Weather StatementTSAFranklin44 min
Mar 3, 1:01 AM CSTSpecial Weather StatementTSABenton, Carroll, Madison, Washington59 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSACrawford, Sebastian6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSACrawford, Franklin, Sebastian57 min
Mar 3, 1:53 AM CSTSpecial Weather StatementTSACarroll, Madison52 min
Mar 3, 2:56 AM CSTFlash Flood WarningTSAFranklin6 hr
Mar 3, 3:41 AM CSTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSABenton, Carroll, Madison, Washington28 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSACrawford, Sebastian26 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian, Washington4 hr
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr

Nearby

River Flood Warnings in Arkansas, 2008River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.